# SDR SWAA2012053104476

- Difficulty date: May 25, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 76,794 hours, 67,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602217
- Part serial: 0603061
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT UPPER AFT I/B EDGE DELAMINATED.  REPAIRED WEDGE PER SRM.
